MAUDE Adverse Event Report: BIOFIRE DIAGNOSTICS, INC. BIOFIRE GI PANEL; GASTROINTESTINAL PATHOGEN PANEL

BIOFIRE DIAGNOSTICS, INC. BIOFIRE GI PANEL; GASTROINTESTINAL PATHOGEN PANEL
Model Number RFIT-ASY-0116
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Possible false positive vibrio cholera detected and reported.Pt was transferred to a new facility and also placed on tetracycline for vibrio infection.Fda safety report id# (b)(4).

Brand Name
BIOFIRE GI PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL
Manufacturer (Section D)
BIOFIRE DIAGNOSTICS, INC.
MDR Report Key9028916
Report NumberMW5089772
Device Sequence Number19452070
Product Code PCH
UDI-Device Identifier00815381020109
UDI-Public(01)00815381020109
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2020
Device Model NumberRFIT-ASY-0116
Device Catalogue NumberRFIT-ASY-0116
Device Lot Number779519
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR
Patient Weight83